# SDR AALA202007139011

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 57,626 hours, 23,642 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Defective
- Location: Rt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF , UNABLE TO RETRACT FLAPS FROM 1 TO UP. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHEERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.FLIGHT CREW FOLLOWED QRH. ALT FLAPS USED FOR F15 LANDING WITH A NORMAL TOUCH DOWN AND LIGHT BRAKING. MAINTENANCE REPLACED THE RIGHT TRAILING EDGE FLAP POSITION TRANSMITTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-58-01.
